# SDR ALGA7050110121

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N5NBFI
- Make and model: Bell 407
- Aircraft serial: 53550
- Aircraft time: 11,172 hours
- Engine: Allsn 250C47B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23007217
- Part serial: 7050110121
- Condition: Cracked
- Location: Zone 400
- Part time: 3,968 hours
- Component: Compressor, C47
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR MOUNT FOUND CRACKED AT BOLT HOLE AT 2:00 POSITION THROUGH VENT TUBE. SCRAPPED REAR MOUNT.
